# SDR USAA2008120192158

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 43,893 hours, 18,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 460 PHX-IND - EEL - EMERGENCY EXIT LIGHT SEAT 19 LT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT EMERGENCY EXIT LIGHT SEAT 19 LT.  OPERATIONAL CHECK GOOD.
